Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1837, Issue 17

Issues

Sur les séries dont le terme général dépend de deux angles, et qui servent à exprimer des fonctions arbitraires entre des limites donnée.

G. Lejeune Dirichlet
Published Online: 2009-12-14 | DOI: https://doi.org/10.1515/crll.1837.17.35

About the article

Published Online: 2009-12-14

Published in Print: 1837-07-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1837, Issue 17, Pages 35–56, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1837.17.35.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
C. H. Chapman and J. A. Orcutt
Reviews of Geophysics, 1985, Volume 23, Number 2, Page 105
[2]
C. H. Chapman
Geophysical Journal International, 1979, Volume 58, Number 1, Page 229
[3]
Shimon Coen
Journal of Geophysical Research: Solid Earth, 1983, Volume 88, Number B5, Page 4299
[4]
Jesper L�tzen
Archive for History of Exact Sciences, 1984, Volume 30, Number 2, Page 113
[5]
Roger Cooke
Archive for History of Exact Sciences, 1993, Volume 45, Number 4, Page 281

Comments (0)

Please log in or register to comment.
Log in